# SDR ASAA2018110126708

- Difficulty date: November 1, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 41,830 hours, 12,620 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Module
- Part number: 8243921003
- Part serial: 2007089503
- Condition: Intermittent
- Location: Cabin Pressure
- Part time: 35,711 hours, 12,427 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT ALT SELECTOR KNOB INTERMITTENTLY SELECTS DESIRED ALTITUDE. GROUNDED - YES. REMOVED AND REPLACED CABIN PRESSURE CONTROL MODULE, OPS CK GOOD REF B737-800 AMM 21-31-02.
